MAUDE Adverse Event Report: MAKO SURGICAL CORP. MCK FEMORAL-LM-RL-SZ 3; KNEE JOINT PATELLOFEMOROTIBIAL POLYMER/METAL/POLYMER SEMI-CONSTRAINED CEMENTED

MAKO SURGICAL CORP. MCK FEMORAL-LM-RL-SZ 3; KNEE JOINT PATELLOFEMOROTIBIAL POLYMER/METAL/POLYMER SEMI-CONSTRAINED CEMENTED
Catalog Number 180503
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Pain (1994); Injury (2348); Inadequate Osseointegration (2646)
Date of Event 11/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event regarding loosening involving a mako femoral component was reported.The event was not confirmed.Method & results: device evaluation and results: not performed as product was not returned.Medical records received and evaluation: not performed as medical records were not provided.Device history review: indicated all devices were manufactured and accepted into final stock with no reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusion: an event regarding loosening involving a mako uni femoral component was reported.The exact cause of the event could not be determined because insufficient information was provided.Additional information, including operative reports, progress notes, x-rays and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.
 
Event or Problem Description
It was reported that patient's knee was revised due to loosening after patient complaint of pain.Update: the femoral component was slightly loose.The tibial component and spacer were well-fixed and well-positioned.

Brand Name
MCK FEMORAL-LM-RL-SZ 3
Common Device Name
KNEE JOINT PATELLOFEMOROTIBIAL POLYMER/METAL/POLYMER SEMI-CONSTRAINED CEMENTED
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8126620
Report Number3005985723-2018-00701
Device Sequence Number2261522
Product Code NPJ
UDI-Device Identifier00848486000554
UDI-Public00848486000554
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K090763
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Catalogue Number180503
Device Lot Number457821-M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2018
Initial Report FDA Received Date12/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age54 YR